# SDR R61A201703120214

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 34,326 hours, 21,489 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWS OPEN ON EICAS AND STATUS PAGE IN FLIGHT. PERFORMED RIGGING OF L1 PASSENGER DOOR WARNING SENSOR IAW AMM 52-72-20 AND RIGGING OF L1 LOCKING MECHANISM IAW AMM 52-11-40. OPS CHECKED GOOD.
